# SDR 9503909180

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK FOUND CORROSION IN THE LONGERON 26R FRAME ATTACH FITTING AT FS 766.  REPLACED FITTING PER SRM 51-30-2.
